# SDR ASAA2021122337212

- Difficulty date: December 23, 2021
- Submitted: April 2, 2022
- Operation: Air carrier
- Aircraft: N642VA
- Make and model: Airbus A320-214
- Aircraft serial: 03670
- Aircraft time: 39,265 hours, 14,004 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: D5311278220200
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL SUPPORT BEAM ON RH SIDE AT APPROX Y-1292 HAS CORROSION ON UPPER SURFACE FROM FR 18-  FR 20 (MARKED). DOT:W486 GROUNDED - YES. REMOVED CORROSION ORG .079, REMAINING .034 LOSS OF .045. FOUND OUT OF LIMITS IAW A320 SRM 53-11-14.REMOVE FLOOR BEAM IAW A320 SRM 51-42-11. LOCATED AND DRILLED AND INSTALLED NEW FLOOR BEAM IAW AIRBUS DWGS D53112812 AND D53112578.DOT REMOVED
